# SDR SWAA2023031311288

- Difficulty date: March 1, 2023
- Submitted: March 13, 2023
- Operation: Air carrier
- Aircraft: N8662F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36936
- Aircraft time: 27,184 hours, 12,716 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERAL EMERGENCY LIGHTS INOP LEFT SIDE BINS<[01] REMOVED SAND REPLACED 4 EMERGENCY BATTERY PACKS.ROW 7;12; 20 ABC AND FOWARD CENTER COMPARTMENT. OPS CHECKS GOOD PER MM 33-51-00;[02] REMOVED AND REPLACED 4 EMERGENCY BATTERY PACKS.ROW 7;12; 20 ABC AND FOWARD CENTER COMPARTMENT; PER MM 33-51-06. OPS CHECKS GOOD PER MM 33-51-00
